Alert archive / New Jersey / Special Weather Statements in 2018
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Oct 20, 2018, 11:25 PM EDT for 6 counties in New Jersey. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 20, 2018, 11:25 PM EDT (03:25 UTC)
- Expired
- Oct 21, 2018, 12:00 AM EDT
- In force
- 35 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 48 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.4 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
830
WWUS81 KPHI 210325
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
1125 PM EDT SAT OCT 20 2018
NJZ013-014-017>027-210400-
Coastal Atlantic-Camden-Coastal Ocean-Atlantic-Southeastern
Burlington-Northwestern Burlington-Eastern
Monmouth-Cumberland-Ocean-Western Monmouth-Atlantic Coastal Cape
May-Cape May-Gloucester-
1125 PM EDT SAT OCT 20 2018
...A STRONG GUST FRONT WILL AFFECT ATLANTIC...CUMBERLAND...OCEAN...
SOUTHEASTERN CAMDEN...SOUTHEASTERN GLOUCESTER...CAPE MAY...EASTERN
BURLINGTON AND SOUTHEASTERN MONMOUTH COUNTIES...
At 1124 PM EDT, radar indicated a strong gust front was located
along a line extending from Tinton Falls to 7 miles west of
Fortesque. Movement was east at 45 mph.
Winds up to 50 mph are possible with this gust front. Sporadic tree
and power line damage may occur with the strongest gusts.
Locations impacted include...
Toms River, Vineland, Atlantic City, Long Branch, Millville, Asbury
Park, Ocean City, Cumberland, Lakewood, Jackson, Howell, Barnegat,
Pleasantville, Tinton Falls, Hammonton, Beachwood, Somers Point,
Ventnor City, Brigantine and Northfield.
LAT...LON 3966 7418 3958 7434 3961 7420 3950 7429
3956 7441 3941 7440 3942 7436 3949 7431
3947 7430 3936 7442 3933 7468 3929 7455
3893 7494 3917 7490 3930 7529 4030 7430
4029 7398
TIME...MOT...LOC 0324Z 280DEG 40KT 4025 7409 3923 7532
$$
CMSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 20, 9:51 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Oct 20, 9:51 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
951 PM EDT Sat Oct 20 2018
.SYNOPSIS...
A cold front will move across the area tonight, then strong
northwest flow develops on Sunday. High pressure builds south of
the area on Sunday night and Monday. A warm front will lift
north of the area Monday night, followed by a cold front on
Tuesday. Northwesterly flow develops on Wednesday and thursday,
before high pressure builds across the region Friday.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
10 PM Update...A potent vort center is currently spinning
southeastward through OH, and strong UVV forcing ahead of it has
spread clouds and showers across parts of PA and MD. One better
organzed band of showers is moving east across eastern PA. Most
of the earlier lightning activity has ceased due to air mass
stabilization, however there is still occasional lightning with
convection over Delmarva. Even though this upper system have a
lot of moisture to work on, have increased PoPs a bit through
the rest of the evening and overnight hours, based on current
radar trends. Strong cold advection behind the overnight frontal
passage may support show showers or flurries in the Poconos.
Gusty NW winds will also develop behind the cold front, and the
wind advisory has been left in place.
7 PM Update...No major changes to the forecast. Showers and even
some thunderstorms have been ongoing east of the Great Lakes
with the approaching trough and associated cold front that will
affect the area later tonight. Based on latest analysis and
trends in forecast guidance I did make some minor adjustments to
POP and sky grids for tonight utilizing the latest ConShort
data set. Otherwise, forecast on track.
Previous Discussion:A cold front will cross the region tonight.
Models don't show much moisture but the strength of the trough
may be more than enough to squeeze out a little more moisture
than the models are indicating. Have kept a slight chance to
chance for some showers overnight with the best chances across
our northwestern areas. Behind the front, colder air and strong
northwest flow will develop. This may be just enough to allow
for some snowflakes to fall so continue to mention some
flurries, mainly in the southern Poconos towards daybreak.
West winds today will turn to the northwest overnight and start
to become gusty, especially as we head towards daybreak. Low
temperatures will fall into the 30s in the southern Poconos and
northwestern New Jersey, with low to mid 40s across the
remainder of our forecast area.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
A Wind Advisory is in effect for parts of Delaware, extreme
southern New Jersey, and parts of the eastern shore of Maryland.
Behind the front tonight, a large area of high pressure will
start to build across from the plains states and into our
region. A strong upper trough should be to our east by midday
but the pool of cold air behind it will settle across our area
for Sunday. Temperatures will generally remain in the 40s to
lower 50s (upper 30s across NE Pennsylvania) on Sunday.
The gradient will tighten up significantly and winds will
become very gusty starting early Sunday. Wind gusts around 30 to
40 mph are possible through much of the day with a diminishing
trend towards evening. The sun will be shining but with temps
only in the 40s to 50s, the wind will make it feel at least 10
degrees colder than it actually is outside.
With such a strong gradient, winds just above surface will
efficiently mix to the surface. The tightest gradient is across
our southern areas and that is where we have raised a Wind
Advisory for Sunday morning.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Mostly dry conditions are expected through the long term, but
blustery winds will occur at times.
For Sunday night into Monday, high pressure will build to our
south. Chilly northwest winds will bring cold conditions across
the area Sunday night. With mostly clear skies, diminishing
winds and cold temperatures, areas of frost will likely develop
for many areas and near or sub-freezing temperatures. For those
areas whose growing season has not ended, a Frost Advisory or
Freeze Warning may be needed. Monday will remain dry and
temperatures will rebound some, but wind could begin to gust
around 15-20 mph at times.
A warm front will lift across the area and to our north Monday
night into Tuesday, followed by a cold front on Tuesday, then a
secondary front or surface trough Tuesday night. Each of these
frontal/trough passages are expected to be dry, except possibly
during the day Tuesday when the strongest of any short
wave/vorticity impulses passes by the area. Any precipitation is
expected to be light during this period. Winds will be gust at
times, especially during the daytime and evening with wind gusts
15-20 mph.
A steady northwesterly flow develops on Wednesday and Thursday
low pressure will be to our northeast, and high pressure builds
across the Great Lakes, then toward our area on Thursday. This
high will build into our area for Friday. Dry conditions are
forecast for Wednesday through Friday. Wednesday and Thursday
are expected to be breezy with wind gusts 15-20 mph, but Friday
will not be as windy with the high building across the area.
&&
.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...Mainly VFR conditions. Isolated to Scattered showers
possible through late tonight. West winds around 7-10 knots this
evening. Winds will turn more to the northwest after 06Z,
increasing to 10-15 knots and becoming gusty by dawn.
Sunday...Mainly VFR conditions expected. Northwest winds around
10 to 15 knots early, increasing to 15 to 20 knots with gusts
between 30 to 35 knots between 10-13Z.
OUTLOOK...
Sunday night...VFR conditions expected. Northwest winds gusting to
15-20 knots early, diminishing overnight.
Monday...VFR conditions expected. Southwest winds gusting to 15-20
knots in the afternoon.
Monday night...VFR conditions expected. Southwest winds gusting to
15-20 knots early, diminishing overnight.
Tuesday...VFR conditions expected. West winds gusting to 15-20 knots
in the afternoon.
Tuesday night...VFR conditions expected. Northwest winds gusting to
15-20 knots at times.
Wednesday...VFR conditions expected. Northwest winds gusting to 15-
20 knots in the afternoon.
Wednesday night...VFR conditions expected. Northwest winds gusting
to 15-20 knots at times.
Thursday...VFR conditions expected. Northwest winds gusting to 15-20
knots in the afternoon.
&&
.MARINE...
A Gale Warning is in effect for all area waters from late
tonight through Sunday evening.
A lull in winds this evening before things ramp up as a strong
upper trough and then a secondary cold front crosses the area
waters.
Winds will start to increase overnight tonight, continuing
through Sunday. Model soundings show a solid layer of gale force
winds near the surface starting overnight and continuing
through Sunday afternoon. Winds will start to diminish Sunday
afternoon, and we should lose the gale force gusts by Sunday
evening.
Seas will build to 4 to 6 feet on Sunday Additionally, seas may
near 5 feet on Sunday. It's likely a Small Craft Advisory will
be needed once the Gale Warning ends as winds may still be
gusting around 25 knots and seas around 5 feet. Both seas and
winds will continue to diminish through Sunday night.
OUTLOOK...
Sunday night...Small Craft Advisory conditions expected.
Monday...Conditions expected to be below advisory levels.
Monday night-Tuesday...Wind gusts may increase to advisory levels
overnight and continue into Tuesday.
Tuesday night-Thursday...Conditions expected to be below advisory
levels.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Wind Advisory from 5 AM to 11 AM EDT Sunday for NJZ023-024.
DE...Wind Advisory from 5 AM to 11 AM EDT Sunday for DEZ002>004.
MD...Wind Advisory from 5 AM to 11 AM EDT Sunday for MDZ015-019-020.
MARINE...Gale Warning from 4 AM to 6 PM EDT Sunday for ANZ450>452.
Gale Warning until 6 PM EDT Sunday for ANZ430-431-453>455.
&&
Synopsis...Robertson
Near Term...AMC/Fitzsimmons/Meola
Short Term...Meola
Long Term...Robertson
Aviation...Fitzsimmons/Robertson/Meola
Marine...Robertson/MeolaHazardous weather outlook, Oct 20, 3:41 PM EDT, 7 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 341 PM EDT Sat Oct 20 2018 NJZ001-007>010-PAZ054-055-062-211945- Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Northampton- 341 PM EDT Sat Oct 20 2018 This Hazardous Weather Outlook is for northern New Jersey, northwest New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. DEZ001-MDZ008-012-NJZ012-013-015>022-027-PAZ060-061-070-071-101>106- 211945- New Castle-Cecil-Kent MD-Middlesex-Western Monmouth-Mercer-Salem- Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic- Southeastern Burlington-Berks-Lehigh-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 341 PM EDT Sat Oct 20 2018 This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Frost may develop from late Sunday night into early Monday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. DEZ002-003-MDZ015-019-020-NJZ023-211945- Kent-Inland Sussex-Queen Annes-Talbot-Caroline-Cape May- 341 PM EDT Sat Oct 20 2018 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 11 AM EDT SUNDAY... This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Frost may develop from late Sunday night into early Monday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NJZ014-025-026-211945- Eastern Monmouth-Coastal Atlantic-Coastal Ocean- 341 PM EDT Sat Oct 20 2018 This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. DEZ004-NJZ024-211945- Delaware Beaches-Atlantic Coastal Cape May- 341 PM EDT Sat Oct 20 2018 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 11 AM EDT SUNDAY... This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ430-431-453>455-211945- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 341 PM EDT Sat Oct 20 2018 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT SUNDAY... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ450>452-211945- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 341 PM EDT Sat Oct 20 2018 ...GALE WARNING IN EFFECT FROM 4 AM TO 6 PM EDT SUNDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Oct 20, 10:31 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1031 PM EDT SAT OCT 20 2018
NJZ007>009-015-017>019-PAZ060>062-070-071-101>106-210300-
Camden-Mercer-Morris-Hunterdon-Northwestern
Burlington-Warren-Gloucester-Lower Bucks-Lehigh-Eastern
Montgomery-Western Chester-Northampton-Philadelphia-Upper
Bucks-Western Montgomery-Delaware-Eastern Chester-Berks-
1031 PM EDT SAT OCT 20 2018
...AN AREA OF SHOWERS WILL AFFECT NORTHWESTERN CAMDEN...SOUTHWESTERN
WARREN... NORTHWESTERN MERCER...SOUTHWESTERN
MORRIS...HUNTERDON...NORTH CENTRAL GLOUCESTER...WEST CENTRAL
BURLINGTON...MONTGOMERY...EASTERN BERKS...
LEHIGH...BUCKS...CHESTER...PHILADELPHIA...DELAWARE AND SOUTHERN
NORTHAMPTON COUNTIES...
At 1030 PM EDT, showers were located from Allentown to Pottstown,
moving east at 50 mph.
Winds up to 50 mph are possible with these showers.
Locations impacted include...
Philadelphia, Allentown, Camden, Easton, West Chester, Gloucester
City, Bethlehem, Bensalem, Norristown, Chester, Pottstown,
Phoenixville, Lansdale, West Norriton, Forks, East Norriton,
Coatesville, Bellmawr, Yeadon and Emmaus.
LAT...LON 4013 7590 4014 7588 4019 7589 4071 7569
4076 7469 4072 7472 4068 7472 4051 7478
4051 7480 4049 7479 3984 7502 3991 7598
TIME...MOT...LOC 0230Z 257DEG 43KT 4033 7538
CMSSpecial weather statement, Oct 20, 10:38 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1038 PM EDT SAT OCT 20 2018
DEZ001-002-MDZ008-012-015-020-NJZ016>018-021-PAZ070-071-101-102-
210300-
Kent-New Castle-Queen
Anne's-Cecil-Kent-Caroline-Salem-Camden-Cumberland-Gloucester-Western
Chester-Philadelphia-Delaware-Eastern Chester-
1038 PM EDT SAT OCT 20 2018
...A LINE OF SHOWERS WILL AFFECT NEW CASTLE...NORTHERN KENT...
NORTHEASTERN QUEEN ANNE'S...NORTHERN CAROLINE...KENT...CECIL...WEST
CENTRAL CAMDEN...WESTERN CUMBERLAND...SALEM...GLOUCESTER...
SOUTHWESTERN CHESTER...SOUTHWESTERN PHILADELPHIA AND SOUTHERN
DELAWARE COUNTIES...
At 1036 PM EDT, radar indicated showers with very strong wind gusts
located along a line extending from near West Chester to Newtown.
Movement was east at 45 mph.
Winds up to 55 mph have occurred with or in advance of these
showers. Several reports of 50 to 55 mph gusts have occurred in far
southeast Pennsylvania and northeast Maryland in the past half hour.
Locations impacted include...
Philadelphia, Wilmington, Dover, Newark, Millville, Bridgeton,
Middletown, Elkton, Gloucester City, Calvert, Chester, Deptford, West
Deptford, Glassboro, Lindenwold, Pennsville, Bellmawr, Woodbury,
Smyrna and Pitman.
LAT...LON 3932 7618 3943 7600 3952 7598 3960 7612
3995 7597 3989 7501 3918 7513 3940 7545
3941 7544 3946 7554 3957 7551 3962 7557
3972 7551 3962 7561 3946 7559 3925 7540
3910 7540 3910 7624 3917 7628
TIME...MOT...LOC 0236Z 252DEG 39KT 3999 7554 3930 7614
CMSSpecial weather statement, Oct 20, 10:58 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1058 PM EDT SAT OCT 20 2018
DEZ001-002-MDZ012-NJZ013-015>022-026-027-PAZ070-071-106-210330-
Kent-New Castle-Kent-Salem-Camden-Coastal Ocean-Atlantic-Southeastern
Burlington-Mercer-Northwestern Burlington-Cumberland-Ocean-Western
Monmouth-Gloucester-Lower Bucks-Philadelphia-Delaware-
1058 PM EDT SAT OCT 20 2018
...A STRONG GUST FRONT WILL AFFECT SOUTHWESTERN NEW
CASTLE...NORTHERN KENT...EAST CENTRAL KENT...NORTHERN
OCEAN...CAMDEN...SOUTHEASTERN MERCER...NORTHWESTERN
ATLANTIC...CUMBERLAND...SALEM...GLOUCESTER...
BURLINGTON...SOUTHWESTERN MONMOUTH...SOUTHEASTERN BUCKS AND CENTRAL
PHILADELPHIA COUNTIES...
At 1056 PM EDT, radar indicated showers and a gust front were
located along a line extending from near Crosswicks to Holmesburg to
near Green Spring. The strongest gusts appear to be centered in
Bucks County southwestward to New Castle County. Movement was
southeast at 45 mph.
Winds up to 55 mph have been reported with the gust front and
showers. Some damage may occur to trees and power lines with the
strongest gusts.
Locations impacted include...
Philadelphia, Toms River, Trenton, Camden, Vineland, Dover,
Millville, Bridgeton, Gloucester City, Cumberland, Lakewood, Cherry
Hill, Bensalem, Jackson, Evesham, Mount Laurel, Willingboro,
Deptford, Voorhees and Medford.
LAT...LON 4006 7412 4001 7406 3986 7448 3921 7506
3918 7515 3930 7527 3921 7540 3907 7540
3927 7582 3955 7557 3935 7549 3936 7549
3939 7544 3959 7553 3965 7548 3958 7548
3960 7545 4007 7509 4024 7465 4008 7404
TIME...MOT...LOC 0256Z 293DEG 39KT 4018 7466 4005 7503 3931 7569
CMSSpecial weather statement, Oct 20, 11:16 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1116 PM EDT SAT OCT 20 2018
DEZ001>004-MDZ012-015-019-020-NJZ021-023-024-210415-
Inland Sussex-Kent-New Castle-Delaware Beaches-Queen
Anne's-Talbot-Kent-Caroline-Cumberland-Atlantic Coastal Cape May-Cape
May-
1116 PM EDT SAT OCT 20 2018
...A STRONG GUST FRONT WILL AFFECT SUSSEX...SOUTHWESTERN NEW
CASTLE... KENT...TALBOT...QUEEN ANNE'S...CAROLINE...KENT...SOUTHERN
CUMBERLAND AND WESTERN CAPE MAY COUNTIES...
At 1115 PM EDT, radar indicated showers and a strong gust front were
located along a line extending from Clayton to near Cambridge.
Movement was east at 30 mph.
Winds up to 50 mph are possible with these showers. Several reports
of 40 to 50 mph winds have been received on the eastern shores of
Chesapeake Bay.
Locations impacted include...
Dover, Easton, Georgetown, Cape May, Centerville, Talbot, Smyrna,
Milford, Seaford, Chestertown, Denton, Centreville, Millsboro, Laurel
Lake, Laurel, Harrington, Camden, Clayton, Lewes and Federalsburg.
LAT...LON 3846 7569 3869 7577 3857 7604 3875 7631
3867 7634 3868 7634 3932 7618 3934 7487
3932 7485 3893 7491 3893 7497 3917 7490
3919 7540 3915 7541 3879 7510 3880 7509
3861 7506 3859 7521 3860 7506 3845 7505
TIME...MOT...LOC 0315Z 277DEG 26KT 3929 7563 3852 7598
CMSSpecial weather statement, Oct 20, 11:25 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1125 PM EDT SAT OCT 20 2018
NJZ013-014-017>027-210400-
Coastal Atlantic-Camden-Coastal Ocean-Atlantic-Southeastern
Burlington-Northwestern Burlington-Eastern
Monmouth-Cumberland-Ocean-Western Monmouth-Atlantic Coastal Cape
May-Cape May-Gloucester-
1125 PM EDT SAT OCT 20 2018
...A STRONG GUST FRONT WILL AFFECT ATLANTIC...CUMBERLAND...OCEAN...
SOUTHEASTERN CAMDEN...SOUTHEASTERN GLOUCESTER...CAPE MAY...EASTERN
BURLINGTON AND SOUTHEASTERN MONMOUTH COUNTIES...
At 1124 PM EDT, radar indicated a strong gust front was located
along a line extending from Tinton Falls to 7 miles west of
Fortesque. Movement was east at 45 mph.
Winds up to 50 mph are possible with this gust front. Sporadic tree
and power line damage may occur with the strongest gusts.
Locations impacted include...
Toms River, Vineland, Atlantic City, Long Branch, Millville, Asbury
Park, Ocean City, Cumberland, Lakewood, Jackson, Howell, Barnegat,
Pleasantville, Tinton Falls, Hammonton, Beachwood, Somers Point,
Ventnor City, Brigantine and Northfield.
LAT...LON 3966 7418 3958 7434 3961 7420 3950 7429
3956 7441 3941 7440 3942 7436 3949 7431
3947 7430 3936 7442 3933 7468 3929 7455
3893 7494 3917 7490 3930 7529 4030 7430
4029 7398
TIME...MOT...LOC 0324Z 280DEG 40KT 4025 7409 3923 7532
CMSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 10:31 PM EDT | Special Weather Statement | PHI | Hunterdon | 29 min |
| Oct 20, 10:38 PM EDT | Special Weather Statement | PHI | Cumberland, Gloucester, Salem | 22 min |
| Oct 20, 10:40 PM EDT | Special Marine Warning | PHI | 65 min | |
| Oct 20, 10:58 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 32 min |
| Oct 20, 11:16 PM EDT | Special Weather Statement | PHI | Cumberland | 59 min |
| Oct 20, 11:22 PM EDT | Special Marine Warning | PHI | 53 min | |
| Oct 20, 11:56 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 34 min |
| Oct 21, 12:09 AM EDT | Special Marine Warning | PHI | 66 min | |
| Oct 21, 3:07 AM EDT | Frost Advisory | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 4 more | 30 hr |
| Oct 21, 3:18 PM EDT | Freeze Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Monmouth and 1 more | 18 hr |
| Oct 21, 5:52 PM EDT | Small Craft Advisory | PHI | 10 hr |
Nearby
Special Weather Statements in New Jersey, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.